# SDR C2XA01IA189

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: SV14H11004
- Condition: Failed
- Location: Landing Gear Dr
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3423, THE CREW REPORTED THAT THE LANDING GEAR DOORS WILL NOT CLOSE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE GEAR DOOR SOLENOID VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
